Canadian Center of Science and Education
International Journal of Statistics and Probability
Certain characterizations of recently proposed univariate continuous distributions are presented in different directions. This work may be a source of preventing reinventing and duplicating the existing distributions and calling them newly proposed distributions.
Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
Hamedani, Gholamhossein G., "Characterizations and Infinite Divisibility of Certain Recently Introduced Distributions III" (2018). Mathematics, Statistics and Computer Science Faculty Research and Publications. 638.
ADA Accessible Version
Accepted version. International Journal of Statistics and Probability; Vol. 7, No. 1 (January 2018): 39-71. DOI. © 2019 The Canadian Center of Science and Education. Used with permission.